CareLit Fachartikel

Upper GI bleeding – a rare complication occurring after PEIT

M Danila, I Sporea, A Tudora, R Sirli, A Popescu, O Ciof · Ultraschall in der Medizin - European Journal of Ultrasound · 2008 · Heft 05

Dokument
1168818
CareLit-ID
Jahr
2008
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Ultraschall in der Medizin - European Journal of Ultrasound
Autor:innen
M Danila, I Sporea, A Tudora, R Sirli, A Popescu, O Ciof
Ausgabe
Heft 05 / 2008
Seiten
–
Erschienen: 2008-05-15 00:00:00
ISSN
0172-4614

Zusammenfassung

The most frequent complications after PEIT for HCC are represented by pain and fever after therapy and seldom hemorrhagic complications or tumor seeding. An extremely rare complication, which was recently reported in a few cases, is represented by the occurrence of a severe upper GI bleeding within hours after ethanol injection in the hepatic tumor. We present the case of a 78 years old patient with chronic HCV hepatopathy since 2004, and a 4/3.5cm right liver lobe HCC since 2007, presenting upper GI bleeding after PEIT due to severe gastric and duodenal lesions. In this patient a single PEIT session was perform…

Schlagworte

After Tumor Abdominal Pain Ultraschall in der Medizin - European Journal of Ultrasound